Romanos-Diogenes Malikiosis
Title
Cited by
Cited by
Year
A note on Gabor frames in finite dimensions
RD Malikiosis
Applied and Computational Harmonic Analysis 38 (2), 318-330, 2015
362015
Fuglede's conjecture on cyclic groups of order
RD Malikiosis, MN Kolountzakis
Discrete Analysis, 16pp., 2017
232017
A discrete analogue for Minkowski’s second theorem on successive minima
R Malikiosis
Advances in Geometry 12 (2), 365-380, 2012
162012
An optimization problem related to Minkowski’s successive minima
R Malikiosis
Discrete & Computational Geometry 43 (4), 784-797, 2010
132010
Spark deficient Gabor frames
RD Malikiosis
Pacific Journal of Mathematics 294 (1), 159-180, 2018
92018
On the discrete Fuglede and Pompeiu problems
G Kiss, RD Malikiosis, G Somlai, M Vizer
Analysis & PDE 13 (3), 765-788, 2020
82020
Formal duality in finite cyclic groups
RD Malikiosis
Constructive Approximation 49 (3), 607-652, 2019
52019
On the covering radius of lattice zonotopes and its relation to view-obstructions and the lonely runner conjecture
M Henze, RD Malikiosis
Aequationes mathematicae 91 (2), 331-352, 2017
42017
Lattice-point enumerators of ellipsoids
RD Malikiosis
Combinatorica 33 (6), 733-744, 2013
42013
A note on the pyjama problem
RD Malikiosis, M Matolcsi, IZ Ruzsa
European Journal of Combinatorics 34 (7), 1071-1077, 2013
32013
On the structure of spectral and tiling subsets of cyclic groups
RD Malikiosis
arXiv preprint arXiv:2005.05800, 2020
12020
Rotations by roots of unity and Diophantine approximation
RD Malikiosis
The Ramanujan Journal 44 (1), 105-113, 2017
12017
Polyhedral Gauss sums, and polytopes with symmetry
RD Malikiosis, S Robins, Y Zhang
Journal of Computational Geometry 7 (1), 149-170, 2016
12016
Fuglede's conjecture holds for cyclic groups of order $ pqrs$
G Kiss, RD Malikiosis, G Somlai, M Vizer
arXiv preprint arXiv:2011.09578, 2020
2020
Full spark frames in the orbit of a representation
RD Malikiosis, V Oussa
Applied and Computational Harmonic Analysis 49 (3), 791-814, 2020
2020
Computing the covering radius of a polytope with an application to lonely runners
J Cslovjecsek, RD Malikiosis, M Naszódi, M Schymura
arXiv preprint arXiv:2009.12080, 2020
2020
Discrete and Other Analogues of Minkowski's Theorems on Successive Minima
R Malikiosis
University of California, Los Angeles, 2010
2010
Discrete Fuglede conjecture and Pompeiu problem
G Kiss, RD Malikiosis, G Somlai, M Vizer
The system can't perform the operation now. Try again later.
Articles 1–18